Fatigue, dizziness and Wolff-Parkinson-White Syndrome

Leave a Comment

Submitted by Dr T on June 30, 2013 – 11:38am

Question: 
I have been diagnosed with WPW.  I have been taking Atnenol for well over 6 years.  My Cardiologist took me off it and up me on Cardizem. for q bout 45 days.  The side effects were horrible (severe hot flashes, memory loss, confusion, weakness, loss of co orrrdination).  I am not sure if these were due to the withdrawal from atenol or the new side effect of Cardsizem. He put me on Lopressor for 2 weeks, I have fallen, been super dizzy, ringing in the ears, super tired along with my stomach issues [I have GERD and a hiatle hernia]-the effects are horrible.  I have given up all caffeine and plan to stop smoking as my chest is really been hurting for the past few months.  How long does the all the meds that I have been taking for the past few months get out of my system?  What is the prognosis for me regarding my WPW? How safe is abluation procedure?  I am 57 years old.
 

Leave a Reply

Your email address will not be published.